Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 65 No. 5 (2013)
Vol. 65 No. 5 (2013)
Published:
25.05.2013
Research articles
Fibonacci lengths of all finite
p
-groups of exponent
p
2
B. Ahmadi, H. Doostie
603–610
PDF
Springer
Analog of the John theorem for weighted spherical means on a sphere
V. V. Volchkov, I. M. Savost’yanova
611–619
PDF (Russian)
Springer
On 3-dimensional
f
-Kenmotsu manifolds and Ricci solitons
U. C. De, M. Turan, A. Yildiz
620–628
PDF
Springer
Asymptotic estimates for the solutions of boundary-value problems with initial jump for linear differential equations with small parameter in the coefficients of derivatives
K. A. Kasymov, D. N. Nurgabyl, A. B. Uaissov
629–641
PDF (Russian)
Springer
Lebesgue-type inequalities for the de la Vallée-poussin sums on sets of entire functions
A. P. Musienko, A. S. Serdyuk
642–653
PDF (Ukrainian)
Springer
Global nonexistence of solutions for a system of nonlinear viscoelastic wave equations with degenerate damping and source terms
M. Bayoud, D. Ouchenane, Kh. Zennir
654–669
PDF
Springer
Constructive description of monogenic functions in a three-dimensional harmonic algebra with one-dimensional radical
S. A. Plaksa, R. P. Pukhtaevich
670–680
PDF (Russian)
Springer
Li–Yorke sensitivity for semigroup actions
O. V. Rybak
681–688
PDF (Ukrainian)
Springer
On polymer expansions for generalized Gibbs lattice systems of oscillators with ternary interaction
W. I. Skrypnik
689–697
PDF
Springer
Short communications
Linear Combinations of the Volterra Dissipative Operator and Its Adjoint Operator
G. M. Gubreev, E. I. Olefir, A. A. Tarasenko
706–711
PDF (Russian)
Springer
Main Inverse Problem for Differential Systems With Degenerate Diffusion
G. T. Ibraeva, M. I. Tleubergenov
712–716
PDF (Russian)
Springer
Probability Measures on the Group of Walsh Functions With Trivial Equivalence Class
I. P. Il’inskaya, D. S. Neguritsa
717–721
PDF (Russian)
Springer
Cross Topology and Lebesgue Triples
O. O. Karlova, V. V. Mykhailyuk
722–727
PDF (Ukrainian)
Springer
One Property of Ring
Q
-Homeomorphisms With Respect to a
p
-Module
R. R. Salimov
728–733
PDF (Russian)
Springer
Fixed-Point Theorems and Common Fixed-Point Theorems on Spaces Equipped With Vector-Valued Metrics
H. Hosseinzadeh, A. Jabbari, A. Razani
734–740
PDF
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians